Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Irritability, excessive anger. Taking adderall medication. Treatment of side-effects?

um, well adderall is seriously making me super irreitable/angry/mad.etc. i need something for motivation!!! something that will get me out of bed and ready to start a new day! also, i need something that will help with the super, super, feeling of being overwhelmed! shot,! i ll take any advice anyone could help me with!!! please!!!
Asked On : Wed, 2 Jan 2013
Answers:  2 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
The fact that you are using adderall suggests that you are probably having a condition called ADHD. And the complains of decreased motivation and energy and feeling over whelmed suggest that you might be having a co-morbid illness of depression. We need to know further details form you regarding this
Do visit a psychiatrist and discuss with him your depressive symptoms.
Hope I am able to solve your concerns.
If you need further detailed discussion, I will be more than happy to help you.
Dr. Srikanth Reddy
Answered: Wed, 2 Jan 2013
I find this answer helpful
Psychiatrist Dr. Sundar Gnanavel's  Response
Addrerall is a combination of amphetamine and dextroamphetamine, which belong to the psychostimulant group of drugs. I am not aware as to you are using it following a doctor's prescription. It is a drug generally prescribed for attention deficit hyperactivity disorder or for conditions like narcolepsy. I suggest you undergo a thorough psychiatric evaluation following which appropriate medication may be prescribed.Hope you found the information useful.
Dr Sundar Gnanavel
Answered: Wed, 2 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor